# SDR 2002UALA01308

- Difficulty date: August 12, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 1,392 hours, 240 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ARCED WIRES IN BUNDLE.  ONE WIRE IS BROKEN, OTHER WIRES ARE DAMAGED, LOCATED AT STATION 731 ABOVE VIDEO CONTROL CENTER.  DAMAGE WAS CAUSED BY THE WIRE BUNDLE CHAFFING AGAINST THE EDGE OF THE VIDEO CONTROL CENTER PANEL. WIRE BUNDLE WAS REPAIRED, ROUTED AND SECURED AWAY FROM ANY AIRCRAFT STRUCTURE.
